# SDR HALA9800016

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 362
- Part time: 28,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE RIGHT LOWER WING FORWARD SKIN AT XRS 362 BY BLENDING OUT THE CORROSION, FABRICATING AND INSTALLING REPAIR DOUBLERS WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-57-021-EAC.  (M)
